# SDR YENA20120927615

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 5,900 hours, 3,529 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 70244401903
- Part serial: 1006I716
- Condition: Failed
- Location: Mau
- Part time: 5,900 hours, 3,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1264 AUS-BOS, CREW DECLARED EMERGENCY AND AIR RETURN TO AUS DUE TO AVNX MAU 3A FAILED AFTER TAKEOFF.  MAU CB POPPED, QRH PROCEDURE APPLIED.  ACCOMPLISHED FIM TASK 31-42-00-810-812A.  REMOVED AND REPLACED MAU 3 POWER SUPPLY 1.  FAULT CLEARED OPS CHECK OK.  CB B34 MAU 3 POWER 1 CB RESET WITH NO FAULTS NOTED.
